Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 177, NWS Fort Worth, TX

June 11, 2012Young County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 11, 2012, 8:56 PM CDT for Young County, Texas. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 8:56 PM CDT (01:56 UTC)
Expired
Jun 11, 2012, 9:26 PM CDT
In force
30 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Young County, TX

The radar

The Dyess AFB radar (KDYX), 90 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 9:03 PM CDTHAIL 2Padgitt, TXHEN EGG SIZED HAIL WAS REPORTED 5 MILES ENE OF PADGITT VIA SPOTTER NETWORK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3358 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1743 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WUUS54 KFWD 120156
SVRFWD
TXC503-120300-
/O.NEW.KFWD.SV.W.0177.120612T0156Z-120612T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. ONE OF THE STORMS WAS LOCATED 
  7 MILES SOUTHWEST OF OLNEY. ANOTHER SEVERE STORM WAS BETWEEN JEAN 
  AND LOVING. THE STORMS WERE MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  OLNEY AROUND 910 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

&&

LAT...LON 3340 9895 3340 9842 3295 9843 3296 9895
TIME...MOT...LOC 0154Z 261DEG 32KT 3327 9879 3328 9855

$$


25
2 follow-up statements
099 
WWUS54 KFWD 120207
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 PM CDT MON JUN 11 2012

TXC503-120300-
/O.CON.KFWD.SV.W.0177.000000T0000Z-120612T0300Z/
YOUNG TX-
907 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN YOUNG COUNTY...

AT 907 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF OLNEY TO 10 MILES EAST OF OLNEY...MOVING NORTHEAST AT 20
MPH. HEN-EGG SIZED HAIL WAS REPORTED ABOUT 5 MILES EAST-NORTHEAST OF 
PADGETT AROUND 903 PM CDT.

SEVERE THUNDERSTORMS WILL BE NEAR...
  OLNEY AT 915 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3319 9895 3340 9895 3340 9842 3320 9842
TIME...MOT...LOC 0207Z 203DEG 18KT 3335 9882 3335 9858

$$


85/NH
152 
WWUS54 KFWD 120226
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT MON JUN 11 2012

TXC503-120236-
/O.CAN.KFWD.SV.W.0177.000000T0000Z-120612T0300Z/
YOUNG TX-
926 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN YOUNG COUNTY IS
CANCELLED...

AT 926 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3319 9895 3340 9895 3340 9842 3320 9842
TIME...MOT...LOC 0226Z 203DEG 18KT 3344 9878 3344 9853

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:26 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 11, 6:26 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CDT MON JUN 11 2012

.AVIATION...
CONCERNS...THUNDER POTENTIAL AND MVFR CIGS.

VFR CONDITIONS ARE EXPECTED AT THE TAF SITES FOR THE NEXT SEVERAL
HOURS BUT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT AT
LEAST THE DFW METROPLEX LATER THIS EVENING. A STATIONARY COLD
FRONT CURRENTLY LIES FROM NEAR NOCONA TO GRAHAM TO ALBANY. STORMS
ARE EXPECTED TO DEVELOP ALONG THIS FRONT THROUGH THE EVENING HOURS
AND AFFECT THE METROPLEX TAF SITES BETWEEN 03-06Z. CURRENT
CONVECTION NEAR COLEMAN TO EDEN MAY CONGEAL INTO A MCS THAT MAY
MOVE EAST AND REACH KACT LATER THIS EVENING...BUT WITH THE OVERALL
SLOW MOVEMENT OF THE STORMS AND THE LOSS OF HEATING IN A FEW
HOURS...WILL NOT MENTION RAIN OR THUNDER IN THE KACT TAF AT THIS
TIME. ANY STORMS THAT DO REACH THE TAF TERMINALS COULD BE SEVERE
WITH A HIGH WIND AND HAIL THREAT...BUT THE OVERALL SEVERE THREAT
IS EXPECTED TO DIMINISH THROUGH THE OVERNIGHT HOURS. ADDITIONAL
THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON BUT MANY QUESTIONS
STILL REMAIN ABOUT WHEN AND WHERE THEY WOULD DEVELOP...THEREFORE WILL
NOT MENTION THUNDER IN THE TAF FOR TOMORROW AFTERNOON UNTIL WE SEE
WHERE THE FRONT OR BOUNDARIES REMAIN FROM TONIGHT/S CONVECTION.

THERE IS A CHANCE THAT MVFR CIGS AROUND 1500 FEET COULD REACH THE
TAF SITES EARLY TUESDAY MORNING BUT CONVECTION TONIGHT COULD
IMPACT THE DEVELOPMENT OR LOCATION OF THE STRATUS. FOR NOW...WILL
LEAVE THE MENTION OF MVFR CIGS IN OVERNIGHT BUT MAY NEED TO REMOVE
THIS WITH LATER TAF ISSUANCES.

AND FINALLY...WILL PREVAIL SOUTH WINDS AT ALL SITES UNTIL TUESDAY
AFTERNOON WHEN THE WINDS SHIFT TO THE SOUTHEAST AND EAST.
HOWEVER...IT IS POSSIBLE THAT CONVECTION COULD PUSH THE FRONT INTO
THE DFW METROPLEX OVERNIGHT OR VERY NEAR THE METROPLEX RESULTING
IN NORTH OR VARIABLE WINDS.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 300 PM CDT MON JUN 11 2012/
THE COLD FRONT CURRENTLY EXTENDS FROM NEAR MCALESTER OKLAHOMA TO
HOBBS NEW MEXICO AND HAS ALREADY ENTERED NORTHWESTERN YOUNG
COUNTY. WE STILL FEEL THAT LATE AFTERNOON AND EVENING CONVECTION
WILL FAVOR AREAS ALONG AND AHEAD OF THE COLD FRONT...ESPECIALLY
FROM EAST OKLAHOMA TO THE TEXAS HILL COUNTRY. WITH SUCH AN UNSTABLE
AIR MASS IN PLACE OVER NORTH TEXAS...THUNDERSTORM DEVELOPMENT WILL
BE RAPID WITH LARGE HAIL POSSIBLY RESULTING WITHIN 30 MINUTES
AFTER THE FIRST ECHOES APPEAR. EXPECT DEVELOPMENT TO BEGIN IN
OKLAHOMA AND OVER THE TEXAS HILL COUNTRY WHERE INHIBITION IS THE LEAST
AND BUILD ALONG THE COLD FRONT INTO OUR NORTH AND WEST COUNTIES
THIS EVENING THEN OVER THE NORTHWEST THIRD BY MIDNIGHT AND
NORTHEAST LATE TONIGHT. SPC/S SLIGHT RISK OVER THE NORTHWEST TWO-
THIRDS OF NORTH TEXAS IS WARRANTED. ISOLATED DISCRETE CELLS WILL
HAVE TO BE WATCHED CLOSELY FOR MESO CYCLONE DEVELOPMENT 23-03Z
AND VERY LARGE HAIL POTENTIAL THROUGH 04Z.

WITH THE FRONT REMAINING IN THE AREA ON TUESDAY...WE HAVE THE
POTENTIAL FOR MORE SCATTERED AFTERNOON AND EVENING STRONG TO
SEVERE CONVECTION. ALSO...WE EXPECT AN MCS TO DEVELOP UPSTREAM
THAT PROPAGATES ACROSS NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY
MORNING. AS STARTED BY THE PREVIOUS SHIFT...THIS IS HIGHLY
DEPENDENT ON HOW OVER WORKED THE ATMOSPHERE BECOMES TONIGHT. ONCE
AGAIN SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
THROUGH NIGHT IF THE ATMOSPHERE REMAINS UNSTABLE AND PRIMED.

TEMPERATURES DURING THIS FORECAST WILL BE SEVERAL DEGREES COOLER
THAN THOSE OF TODAY. EXPECT CLOUD COVERAGE AND STORM ACTIVITY TO
RESULT IN HIGHS 88-92 ALONG AND NORTH OF I-20...AND IN THE MID 90S
TO THE SOUTH TUESDAY AND WEDNESDAY. HIGH TEMPS WILL REMAIN IN THE
UPPER 80S TO MID 90S THURSDAY THROUGH MONDAY AS WINDS BECOME MORE
SOUTHEASTERLY. OVERNIGHT LOWS WILL REMAIN ELEVATED DUE TO
DEWPOINTS IN THE UPPER 60S TO LOWER 70S LINGER OVER THE REGION
THIS WEEK. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  92  76  90  74 /  30  30  40  30  10
WACO, TX              76  93  74  91  73 /  10  20  30  20  10
PARIS, TX             75  90  71  87  69 /  50  30  30  30  20
DENTON, TX            75  91  72  89  71 /  40  30  40  30  10
MCKINNEY, TX          74  90  74  89  70 /  40  30  40  30  20
DALLAS, TX            78  92  77  90  74 /  30  30  40  30  10
TERRELL, TX           76  91  74  88  72 /  40  30  30  30  20
CORSICANA, TX         77  93  74  91  72 /  20  20  30  20  10
TEMPLE, TX            76  95  73  92  72 /  10  20  20  20  10
MINERAL WELLS, TX     73  91  72  90  70 /  40  20  40  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/58
Hazardous weather outlook, Jun 11, 7:58 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
758 PM CDT MON JUN 11 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
758 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT ACROSS NORTH TEXAS. THE
THUNDERSTORMS THIS EVENING WILL BE CONFINED ALONG AND WEST OF A LINE
FROM LAMPASAS TO WAXAHACHIE TO CANTON. SOME OF THIS STORMS COULD BE
SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY
THROUGH WEDNESDAY AFTERNOON. STRONG TO SEVERE STORMS CONTAINING
LARGE HAIL AND DAMAGING WINDS WILL REMAIN POSSIBLE...ESPECIALLY
DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...MAINLY WEST OF
INTERSTATE 35 WHERE THE SEVERE WEATHER RISK IS EXPECTED TO BE THE
GREATEST.

In the hours before

Special weather statement, Jun 11, 8:32 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
832 PM CDT MON JUN 11 2012

TXZ142-120200-
MILLS TX-
832 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  MILLS COUNTY

AT 833 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF BROWNWOOD...MOVING
SOUTHEAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND MULLIN.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3162 9878 3168 9877 3170 9873 3171 9861
      3160 9840 3155 9837 3126 9858 3127 9863
      3130 9860 3131 9866 3136 9866 3135 9872
      3140 9871 3141 9874 3137 9877 3141 9879
      3146 9900
TIME...MOT...LOC 0133Z 296DEG 17KT 3150 9882
Local storm report, Jun 11, 8:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 PM CDT MON JUN 11 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             LOVING                  33.27N  98.52W
06/11/2012  E1.00 INCH       YOUNG              TX   AMATEUR RADIO

            LASTED FOR 10 MINUTES
Local storm report, Jun 11, 8:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT MON JUN 11 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             GRAHAM                  33.10N  98.60W
06/11/2012  E2.00 INCH       YOUNG              TX   BROADCAST MEDIA

            EGG SIZED HAIL WAS REPORTED IN GRAHAM. THIS REPORT WAS
            RELAYED VIA BROADCAST MEDIA.
Local storm report, Jun 11, 8:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT MON JUN 11 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             2 S LOVING              33.24N  98.52W
06/11/2012  E1.75 INCH       YOUNG              TX   TRAINED SPOTTER

            LOTS OF GOLF BALL SIZED HAIL WAS REPORTED 2 MILES SOUTH
            OF LOVING.
Local storm report, Jun 11, 8:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 PM CDT MON JUN 11 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HAIL             OLNEY                   33.37N  98.77W
06/11/2012  E1.00 INCH       YOUNG              TX   EMERGENCY MNGR

            QUARTER SIZED HAIL WAS REPORTED 6 MILES SOUTH OF OLNEY
Local storm report, Jun 11, 8:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT MON JUN 11 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND GST     OLNEY                   33.37N  98.77W
06/11/2012  E60 MPH          YOUNG              TX   EMERGENCY MNGR

            60 MPH WINDS WERE ESTIMATED 6 MILES SOUTH OF OLNEY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:24 PM CDTSevere Thunderstorm WarningFWDYoung96 min
Jun 11, 8:28 PM CDTSevere Thunderstorm WarningFWDJack77 min
Jun 11, 8:32 PM CDTSpecial Weather StatementFWDMills28 min
Jun 11, 9:14 PM CDTSevere Thunderstorm WarningFWDMontague32 min
Jun 11, 9:55 PM CDTSevere Thunderstorm WarningFWDCooke65 min
Jun 11, 9:59 PM CDTSpecial Weather StatementFWDParker, Wise31 min
Jun 11, 10:26 PM CDTSpecial Weather StatementFWDWise34 min
Jun 11, 10:41 PM CDTSpecial Weather StatementFWDMontague34 min
Jun 11, 10:54 PM CDTSpecial Weather StatementFWDDenton, Parker, Tarrant, Wise21 min
Jun 11, 10:56 PM CDTSevere Thunderstorm WarningFWDCooke49 min
Jun 11, 11:07 PM CDTSpecial Weather StatementFWDDenton, Parker, Tarrant, Wise23 min
Jun 11, 11:24 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Parker, Tarrant, Wise51 min
Jun 11, 11:33 PM CDTSpecial Weather StatementFWDGrayson27 min
Jun 12, 12:02 AM CDTSpecial Weather StatementFWDGrayson28 min
Jun 12, 12:14 AM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant46 min
Jun 12, 12:15 AM CDTSpecial Weather StatementFWDFannin60 min
Jun 12, 12:31 AM CDTSpecial Weather StatementFWDGrayson29 min
Jun 12, 12:44 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt46 min
Jun 12, 1:02 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar58 min
Jun 12, 1:05 AM CDTSpecial Weather StatementFWDCollin25 min
Jun 12, 2:01 AM CDTSevere Thunderstorm WarningFWDHopkins44 min
Jun 12, 2:18 AM CDTSpecial Weather StatementFWDVan Zandt27 min
Jun 12, 10:42 AM CDTSpecial Weather StatementFWDYoung33 min
Jun 12, 11:21 AM CDTSpecial Weather StatementFWDStephens54 min
Jun 12, 11:27 AM CDTSpecial Weather StatementFWDYoung33 min
Jun 12, 11:33 AM CDTSpecial Weather StatementFWDEastland27 min
Jun 12, 11:50 AM CDTSpecial Weather StatementFWDStephens25 min
Jun 12, 11:55 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens80 min
Jun 12, 12:34 PM CDTTornado WarningFWDEastland41 min
Jun 12, 12:52 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker53 min
Jun 12, 1:12 PM CDTAreal Flood AdvisoryFWDEastland2 hr
Jun 12, 1:12 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 12, 2:11 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills64 min
Jun 12, 2:30 PM CDTSpecial Weather StatementFWDHood, Johnson, Navarro30 min
Jun 12, 2:37 PM CDTSevere Thunderstorm WarningFWDJohnson53 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro52 min
Jun 12, 3:41 PM CDTSevere Thunderstorm WarningFWDCoryell64 min
Jun 12, 4:04 PM CDTSevere Thunderstorm WarningFWDBell56 min
Jun 12, 4:10 PM CDTSpecial Weather StatementFWDLeon35 min
Jun 12, 4:11 PM CDTSpecial Weather StatementFWDNavarro34 min
Jun 12, 4:12 PM CDTSpecial Weather StatementFWDLeon33 min
Jun 12, 4:31 PM CDTSpecial Weather StatementFWDMadison29 min
Jun 12, 4:43 PM CDTSevere Thunderstorm WarningFWDMilam77 min
Jun 12, 5:13 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon92 min
Jun 12, 5:24 PM CDTSpecial Weather StatementFWDAnderson, Leon, Robertson21 min
Jun 12, 5:46 PM CDTAreal Flood AdvisoryFWDMilam, Robertson89 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.